# SDR UPS97822062

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1035-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK CORRODED FROM STA 1035 TO 1136 LBL 44.  REMOVED DAMAGED SEAT TRACK, FABRICATED REPAIR TRACK AND INSTALLED TRACK FROM STA 990 TO 1170, LBL 44 IAW SRM 51-1-20D AND 53-2-3.
